# SDR SWIA200819355

- Difficulty date: March 12, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 12,952 hours, 11,293 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD20131A
- Part serial: 67180
- Condition: Discharged
- Location: Cabin
- Part time: 3,050 hours, 2,079 cycles
- Stage of operation: UK
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHT STRIP ON FLOOR AND ALSO AT LEFT EMERGENCY EXIT DOOR IS INOP.  REPLACED NR 2 EMERGENCY LIGHT BATTERY.  OPS CHECKS GOOD IAW AMM 33-51-04.
